MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.
 
Event or Problem Description
It was reported stent was shortened and did not fully cover the lesion segment.The 90% stenosed target lesion was located in the moderately tortuous right subclavian vessel.A 12x60x75 epic vascular stent self-expanding was advanced for treatment.During the procedure, the device was tested following a pre-balloon inflation, but the stent shortened and was unable to cover the lesion.A different size stent was used to cover the lesion part, and the procedure was completed.There were no patient complications reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20509886
Report Number2124215-2024-65097
Device Sequence Number7969740
Product Code NIO
UDI-Device Identifier08714729805199
UDI-Public08714729805199
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0034092458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/22/2024
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: RADIFOCUS 35
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale